Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache, 24 ct
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.